# SDR DHL2001727755

- Difficulty date: August 20, 2001
- Submitted: September 16, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY------- FUEL LEAK AT FWD. BOTTOM SKIN PLANK SEAM AT CURVE TO FWD. SPAR TO NR 8 FLAP TRACK, NR 3 MAIN TANK.
